MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/7 HOLES/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/7 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 02.118.408
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the sales rep was putting the devices together and noticed significant differences in the finishes.The finishing on the antero lateral and distal fibula plates do not look conforming when compared to the smooth finishing of the medial distal plate.It was reported as looking like there was a water mark that could not be rubbed off.There was no reported patient consequence.No further information is available.This report is for a 2.7mm va-lcp lateral distal fibula plate/7 holes/right.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procode: hwc.Initial reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: part: 02.118.408-us, lot: 721p183, part manufacture date: 21 march 2022, manufacturing location: elmira, a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm va-lcp lateral distal fibula plate/7 holes/right was processed through the normal manufacturing and inspection operations in elmira with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release from elmira with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The product was returned to depuy synthes and sent to manufacturing site: jabil elmira for evaluation.The jabil elmira team conducted a visual inspection of the returned device.Visual analysis of the returned sample was performed on 2.7 va-lcp lateral dstl fib pl/7 h/rt.The returned device was received loose in a bag and laser etched part number 02.118.408 plate, batch 721p183.A visual inspection of the 2.7mm va-lcp lateral distal fibula plate/7 holes/right shows the plate appears to be in the same acceptable conforming condition cosmetically per inspection sheet and top-level drawing as it was when it shipped from the jabil elmira manufacturing facility.Per inspection sheet used for final inspection of the 02.118.408 plate, a 100% cosmetic inspection was performed at normal reading distance, understanding and using visual standards, on batch 721p183 prior to release of product to the warehouse.During the evaluation of the 02.118.408 plate involved in this complaint, the quality engineer determined the plate was in acceptable conforming condition.The available data does not support the complainant¿s description of the complaint condition, and there is no evidence to support the allegation made in the complaint.The complaint condition is unconfirmed or could not be confirmed based on the available data.A dimensional inspection was performed for the 2.7 va-lcp lateral dstl fib pl/7 h/rt and met specifications.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for the 2.7 va-lcp lateral dstl fib pl/7 h/rt.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/7 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15266354
Report Number2939274-2022-03283
Device Sequence Number6577767
Product Code HRS
UDI-Device Identifier10886982038944
UDI-Public(01)10886982038944
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.408
Device Catalogue Number02.118.408
Device Lot Number721P183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA ANTEROLAT DSTL TIB PL/6 H/LFT
Patient SexUnknown